# SDR DALA2025100107134

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 16,137 hours, 7,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1003, ROWS 28 AND 29 ABC EEPL PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND PINS A & B AT CONNECTOR 7260VC10 RECESSED. REPAIRED PINS PER A321 AMM. OPS CK GOOD.
